MAUDE Adverse Event Report: EXACTECH, INC. HUMERAL TRAY TRIAL +0; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. HUMERAL TRAY TRIAL +0; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number HUMERAL TRAY TRIAL +0
Medical Device Problem Codes Detachment of Device or Device Component (2907); Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that during trialing the tray during an implant procedure, the washer came out of the tray trial and the screw came loose.All parts were found.The patient was last known to be in stable condition following the event.The screw and tray are being returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9, h3, h6, h11.No device was returned for evaluation; the reported event was confirmed in part by review of photographs of the device.The review identified the tray trial screw disassembled from the ergo humeral tray trial assembly.Based on the images provided, the reported disassembly of the internal retaining ring cannot be confirmed; however, the disassembly of the screw can be confirmed.A review of complaint history determined that no further action is required as no trends were identified.A review of manufacturing data was performed, and no discrepancies were found.The disassembly issue reported may have been the result of disassembly of the tray trial screw, possibly as a result of internal retaining ring disassembly.However, the disassembly of the retaining ring could not be confirmed as the device was not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
HUMERAL TRAY TRIAL +0
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16393286
Report Number1038671-2023-00182
Device Sequence Number12097389
Product Code LXH
UDI-Device Identifier10885862580658
UDI-Public10885862580658
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL TRAY TRIAL +0
Device Catalogue Number321-14-00
Device Lot Number50033544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date02/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale